Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 68 Number 2 (Apr 2016)

Looking for a printed back issue?
241   On Rational Equivalence in Tropical Geometry
Allermann, Lars; Hampe, Simon; Rau, Johannes
258   Equivariant Map Queer Lie Superalgebras
Calixto, Lucas; Moura, Adriano; Savage, Alistair
280   Arithmetic of Degenerating Principal Variations of Hodge Structure: Examples Arising from Mirror Symmetry and Middle Convolution
da Silva, Genival Jr.; Kerr, Matt; Pearlstein, Gregory
309   Categorical Aspects of Quantum Groups: Multipliers and Intrinsic Groups
Daws, Matthew
334   Kernels in the Category of Formal Group Laws
Demchenko, Oleg; Gurevich, Alexander
361   Frobenius Distribution for Quotients of Fermat Curves of Prime Exponent
Fité, Francesc; González, Josep; Lario, Joan Carles
395   Bilinear and Quadratic Forms on Rational Modules of Split Reductive Groups
Garibaldi, Skip; Nakano, Daniel K.
422   Heegner Points on Cartan Non-split Curves
Kohen, Daniel; Pacetti, Ariel
445   Geometric Invariants of Cuspidal Edges
Martins, Luciana de Fátima; Saji, Kentaro
463   The Weak b-principle: Mumford Conjecture
Sadykov, Rustam

© Canadian Mathematical Society, 2018 :